# SDR USAA070380

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263203
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MID FLAP L/E SKIN AT INBOARD FORE FLAP OPENING HAS CRACK.  INSTALLED SPLICE PLATE & FILLER PER SRM 57-53-01 REP 7, DEFECT SIZE:  2 INCHES.
